# SDR 99UAL900535

- Difficulty date: October 16, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N7285U
- Make and model: Boeing 727222
- Aircraft serial: 21563
- Engine: Pwa JT8D15
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Seat
- Condition: Loose
- Location: Row 14
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFTER TAKOFF FROM FLL  SEAT ROW 14 DEF CAME OUT OF THE TRACK.  MOVED PASSENGERS AND CREW WAS ABLE TO PUT ROW OF SEATS BACK  INTO THE TRACK. SUPPLEMENTAL DATA UPDATE SECURED SEATS AT ATTACH POINTS.
